Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 730940, 10 pages
http://dx.doi.org/10.1155/2015/730940
Research Article

On Convergence in -Valued Fuzzy Topological Spaces

1Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef, Egypt
2Department of Mathematics, Faculty of Science, Fayoum University, Fayoum, Egypt
3School of Science, Xian Polytechnic University, Xian 710048, China

Received 30 November 2014; Revised 28 December 2014; Accepted 29 December 2014

Academic Editor: Abdelghani Bellouquid

Copyright © 2015 A. A. Ramadan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. Ramadan, M. El-Dardery, and Hu Zhao, “On Convergence in -Valued Fuzzy Topological Spaces,” Abstract and Applied Analysis, vol. 2015, Article ID 730940, 10 pages, 2015. doi:10.1155/2015/730940